# SDR ASOA20121216117

- Difficulty date: December 16, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 27,630 hours, 15,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 84600
- Condition: Discharged
- Location: Emergency Lights
- Part time: 22,526 hours, 15,259 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE LOWER SERVICE DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE. MX R & R THE NR 2 EMERGENCY LIGHT BATTERY PACK WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
